# SDR CA160121017

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 34,377 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CRUISE, FLT ATTENDANT EXPERIENCE ELECTRIC ACRID SMELL COMING FROM THE AFT GALLEY.  FURTHER INVESTIGATION REVEALED THAT SMOKE WAS COMING FROM NR 4 OVEN. THE FLIGHT CREW WAS ADVISE, THE BREAKERS WERE PULLED AND THE GALLEY POWER WAS INTERRUPTED. THE ACFT RETURNED SAFELY TO AIRPORT.  UPON ARRIVAL INVESTIGATION BY MAINTENANCE REVEALED THE NR 4 OVEN UNIT WAS AT FAULT.   THE OVEN IS BEING RETURNED TO THE REPAIR FACILITY FOR FURTHER INVESTIGATION.
